Immunosuppressive Therapy in Whipple's Disease Patients is Associated with the Appearance of Gastrointestinal Manifestations

@article{Mahnel2005ImmunosuppressiveTI,
  title={Immunosuppressive Therapy in Whipple's Disease Patients is Associated with the Appearance of Gastrointestinal Manifestations},
  author={Ren{\'e} Mahnel and Anja Kalt and Sabine Ring and A Stallmach and Warren Strober and Thomas A Marth},
  journal={The American Journal of Gastroenterology},
  year={2005},
  volume={100},
  pages={1167-1173}
}
OBJECTIVES:Whipple's disease is a rare chronic disorder, which is caused by systemic infection with Tropheryma whipplei. The first symptom of Whipple's disease usually is a nondestructive polyarthritis resembling in many aspects seronegative rheumatoid arthritis. This polyarticular inflammatory arthropathy preceding the diagnosis of Whipple's disease for several years frequently is treated with nonsteroidal antiinflammatory drugs (NSAIDs) and with immunosuppressive therapy. There is evidence… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 45 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 35 references

Similar Papers

Loading similar papers…